{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,25]],"date-time":"2026-03-25T10:24:21Z","timestamp":1774434261791,"version":"3.50.1"},"reference-count":12,"publisher":"Elsevier BV","issue":"2","license":[{"start":{"date-parts":[[2011,2,1]],"date-time":"2011-02-01T00:00:00Z","timestamp":1296518400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["European Journal of Radiology"],"published-print":{"date-parts":[[2011,2]]},"DOI":"10.1016\/j.ejrad.2010.12.031","type":"journal-article","created":{"date-parts":[[2011,1,13]],"date-time":"2011-01-13T04:16:08Z","timestamp":1294892168000},"page":"258-260","source":"Crossref","is-referenced-by-count":17,"title":["Statin-induced focal myositis of the upper extremity. A report of two cases"],"prefix":"10.1016","volume":"77","author":[{"given":"M.","family":"Wagner","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"M.","family":"M\u00fchldorfer-Fodor","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"K.J.","family":"Prommersberger","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"R.","family":"Schmitt","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ejrad.2010.12.031_bib0005","doi-asserted-by":"crossref","first-page":"825","DOI":"10.1016\/S0950-351X(95)80177-4","article-title":"Currently available hypolipidaemic drugs and future therapeutic developments","volume":"9","author":"Farmer","year":"1995","journal-title":"Baillieres Clin Endocrinol Metab"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0010","doi-asserted-by":"crossref","first-page":"85","DOI":"10.2515\/therapie:2003012","article-title":"Drug interactions with antilipemics","volume":"58","author":"Becquemont","year":"2003","journal-title":"Therapie"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0015","first-page":"132","article-title":"Statin induced myopathy","volume":"41","author":"Frank","year":"2009","journal-title":"J Insur Med"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0020","doi-asserted-by":"crossref","first-page":"820","DOI":"10.1345\/aph.1A058","article-title":"Rhabdomyolysis after concomitant use of cyclosporine, simvastatin, gemfibrozil, and itraconazole","volume":"36","author":"Maxa","year":"2002","journal-title":"Ann Pharmacother"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0025","doi-asserted-by":"crossref","first-page":"553","DOI":"10.1001\/archinte.163.5.553","article-title":"Risk for myopathy with statin therapy in high-risk patients","volume":"10","author":"Ballantyne","year":"2003","journal-title":"Arch Intern Med"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0030","doi-asserted-by":"crossref","first-page":"401","DOI":"10.1507\/endocrj.K04-144","article-title":"HMG-CoA reductase inhibitors (statins) might cause high elevations of creatine phosphokinase (CK) in patients with unnoticed hypothyroidism","volume":"53","author":"Tokinaga","year":"2006","journal-title":"Endocr J"},{"issue":"133","key":"10.1016\/j.ejrad.2010.12.031_bib0035","doi-asserted-by":"crossref","first-page":"e33","DOI":"10.1016\/j.ijcard.2007.08.109","article-title":"Statin-associated focal myositis","volume":"20","author":"Asbach","year":"2009","journal-title":"Int J Cardiol"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0040","doi-asserted-by":"crossref","first-page":"1174","DOI":"10.1093\/rheumatology\/kem088","article-title":"The role of MRI in the assessment of polymyositis and dermatomyositis","volume":"46","author":"Tomasov\u00e1 Stud\u00fdnkov\u00e1","year":"2007","journal-title":"Rheumatology"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0045","doi-asserted-by":"crossref","first-page":"1708","DOI":"10.2214\/AJR.08.1764","article-title":"MRI findings in inflammatory muscle diseases and their noninflammatory mimics","volume":"192","author":"Schulze","year":"2009","journal-title":"Am J Roentgenol"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0050","doi-asserted-by":"crossref","first-page":"1017","DOI":"10.2169\/internalmedicine.47.0939","article-title":"Fenofibrate-induced acute renal failure due to massive rhabdomyolysis after coadministration of statin in two patients","volume":"47","author":"Unal","year":"2008","journal-title":"Intern Med"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0055","doi-asserted-by":"crossref","first-page":"490","DOI":"10.2214\/AJR.09.2361","article-title":"Increased MR signal intensity in the pronator quadratus muscle: does it always indicate anterior interosseous neuropathy?","volume":"194","author":"Gyftopoulos","year":"2010","journal-title":"Am J Roentgenol"},{"key":"10.1016\/j.ejrad.2010.12.031_bib0060","doi-asserted-by":"crossref","first-page":"323","DOI":"10.2214\/AJR.09.2698","article-title":"MRI in lipid-lowering agent-associated myopathy: a retrospective review of 21 cases","volume":"194","author":"Peters","year":"2010","journal-title":"Am J Roentgenol"}],"container-title":["European Journal of Radiology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0720048X1000656X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0720048X1000656X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2018,12,5]],"date-time":"2018-12-05T10:53:37Z","timestamp":1544007217000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0720048X1000656X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2011,2]]},"references-count":12,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2011,2]]}},"alternative-id":["S0720048X1000656X"],"URL":"https:\/\/doi.org\/10.1016\/j.ejrad.2010.12.031","relation":{},"ISSN":["0720-048X"],"issn-type":[{"value":"0720-048X","type":"print"}],"subject":[],"published":{"date-parts":[[2011,2]]}}}